Q. I am suffering from oral thrush. Please help.

Answered by
Dr. Rahul Suresh Kulkarni
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 10, 2017 and last reviewed on: Aug 18, 2021

Hello doctor,

I am suffering from oral thrush, and my symptoms are whitish tongue and upper part of the mouth, damaged taste buds, unpleasant taste in the mouth, and a reddish area around the tonsils. Please help me.

#

Hello,

Welcome to icliniq.com.

  • Depending upon your description of the problem, it is most likely oral thrush or candidiasis.
  • You have to investigate and confirm that if it is secondary to a fungal infection or bacterial infection. You need to get a throat or an oral swab and culture.
  • If confirmed that it is fungal, then you need to start on antifungal medication like Itraconazole 200 mg, once a day for 14 days.
  • Eat yogurt, as it contains essential lactobacillus, which will help in maintaining normal healthy flora of your oral cavity. It will fight the infection.
  • Avoid sugary food, as they may increase the infection.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
There are pink spots in my scrotum. Is it a jock itch?

.. is intertrigo secondary to candida yeast infection. It is not a contagious disease. I suggest you start using Sporanox (Itraconazole) 100 mg one capsule every day for 16 consecutive days. There are no food restrictions when you take this medicine...   Read full

Please suggest a treatment for oral thrush.

It can be an oral thrush (acute candidiasis) as well ...   Read full

Suffering from balanitis. Using an anti-fungal cream candid-B. The symptoms start again after I stop using the cream.

Hello doctor, My father is 65 years old. He has bipolar disorder for 40 years. He also has diabetes. He is taking medicine for high blood pressure. For a very long time, he took lithium 1000 mg and oxcarbazepine 900 mg. 2-3 episodes used to happen, n...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.